Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 131, Number 6

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Bicyclic units of $\mathbb{Z} S_{n}$
Aurora Olivieri and Ángel del Río.
Proc. Amer. Math. Soc. 131 (2003), 1649-1653
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1953568
Automorphisms of the endomorphism semigroup of a free monoid or a free semigroup
G. Mashevitzky and Boris M. Schein.
Proc. Amer. Math. Soc. 131 (2003), 1655-1660
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1953569
Multi-dimensional versions of a theorem of Fine and Wilf and a formula of Sylvester
R. J. Simpson and R. Tijdeman.
Proc. Amer. Math. Soc. 131 (2003), 1661-1671
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1953570
Nonvanishing of Fourier coefficients of modular forms
Emre Alkan.
Proc. Amer. Math. Soc. 131 (2003), 1673-1680
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1953571
A product decomposition of infinite symmetric groups
Ákos Seress.
Proc. Amer. Math. Soc. 131 (2003), 1681-1685
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1953572
André-Quillen homology via functor homology
Teimuraz Pirashvili.
Proc. Amer. Math. Soc. 131 (2003), 1687-1694
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955254
Rational versus real cohomology algebras of low-dimensional toric varieties
Eva Maria Feichtner.
Proc. Amer. Math. Soc. 131 (2003), 1695-1704
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955255
On the greatest prime factor of $(ab+1)(ac+1)$
P. Corvaja and U. Zannier.
Proc. Amer. Math. Soc. 131 (2003), 1705-1709
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955256
An algebraic property of joinings
Young-Ho Ahn and Mariusz Lemanczyk.
Proc. Amer. Math. Soc. 131 (2003), 1711-1716
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955257
Leafwise holomorphic functions
R. Feres and A. Zeghib.
Proc. Amer. Math. Soc. 131 (2003), 1717-1725
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955258
Stability and convergence of discrete kinetic approximations to an initial-boundary value problem for conservation laws
Vuk Milisic.
Proc. Amer. Math. Soc. 131 (2003), 1727-1737
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955259
Convergence rates of cascade algorithms
Rong-Qing Jia.
Proc. Amer. Math. Soc. 131 (2003), 1739-1749
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955260
Existence of Gibbs measures for countable Markov shifts
Omri Sarig.
Proc. Amer. Math. Soc. 131 (2003), 1751-1758
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955261
Hypercyclic operators on non-locally convex spaces
Jochen Wengenroth.
Proc. Amer. Math. Soc. 131 (2003), 1759-1761
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955262
A weak–type orthogonality principle
Jose Barrionuevo and Michael T. Lacey.
Proc. Amer. Math. Soc. 131 (2003), 1763-1769
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955263
Mass points of measures on the unit circle and reflection coefficients
Leonid Golinskii.
Proc. Amer. Math. Soc. 131 (2003), 1771-1776
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955264
On Beurling-type theorems in weighted $l^{2}$ and Bergman spaces
Serguei Shimorin.
Proc. Amer. Math. Soc. 131 (2003), 1777-1787
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955265
Similarity to an isometry of a composition operator
Frédéric Bayart.
Proc. Amer. Math. Soc. 131 (2003), 1789-1791
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955266
On the spectral picture of an irreducible subnormal operator II
Nathan S. Feldman and Paul McGuire.
Proc. Amer. Math. Soc. 131 (2003), 1793-1801
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955267
On sampling theory associated with the resolvents of singular Sturm-Liouville problems
M. H. Annaby.
Proc. Amer. Math. Soc. 131 (2003), 1803-1812
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955268
Rescalings of free products of II$_{1}$–factors
Ken Dykema and Florin Radulescu.
Proc. Amer. Math. Soc. 131 (2003), 1813-1816
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955269
The product of a nonsymmetric Jack polynomial with a linear function
Dan Marshall.
Proc. Amer. Math. Soc. 131 (2003), 1817-1827
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955270
$p$-Rider sets are $q$-Sidon sets
P. Lefèvre and L. Rodríguez-Piazza.
Proc. Amer. Math. Soc. 131 (2003), 1829-1838
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955271
Asymptotic limit for condensate solutions in the Abelian Chern-Simons Higgs model
Jongmin Han.
Proc. Amer. Math. Soc. 131 (2003), 1839-1845
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955272
Global existence for the critical generalized KdV equation
G. Fonseca, F. Linares and G. Ponce.
Proc. Amer. Math. Soc. 131 (2003), 1847-1855
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955273
A global compactness result for singular elliptic problems involving critical Sobolev exponent
Daomin Cao and Shuangjie Peng.
Proc. Amer. Math. Soc. 131 (2003), 1857-1866
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955274
Local automorphisms of operator algebras on Banach spaces
Lajos Molnár.
Proc. Amer. Math. Soc. 131 (2003), 1867-1874
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955275
$cos𝜋𝜆$ again
P. C. Fenton.
Proc. Amer. Math. Soc. 131 (2003), 1875-1880
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955276
Invariant complementation and projectivity in the Fourier algebra
Peter J. Wood.
Proc. Amer. Math. Soc. 131 (2003), 1881-1890
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955277
Some remarks on Liouville type results for quasilinear elliptic equations
E. N. Dancer and Yihong Du.
Proc. Amer. Math. Soc. 131 (2003), 1891-1899
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955278
Random Menshov spectra
Gady Kozma and Alexander Olevskii.
Proc. Amer. Math. Soc. 131 (2003), 1901-1906
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955279
A tall space with a small bottom
István Juhász, Saharon Shelah, Lajos Soukup and Zoltán Szentmiklóssy.
Proc. Amer. Math. Soc. 131 (2003), 1907-1916
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955280
Approximating spectral invariants of Harper operators on graphs II
Varghese Mathai, Thomas Schick and Stuart Yates.
Proc. Amer. Math. Soc. 131 (2003), 1917-1923
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955281
Volume preserving embeddings of open subsets of $\mathbb R^{n}$ into manifolds
Felix Schlenk.
Proc. Amer. Math. Soc. 131 (2003), 1925-1929
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955282
Means on solenoids
Pawel Krupski.
Proc. Amer. Math. Soc. 131 (2003), 1931-1933
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955283
Characteristic classes and transfer relations in cobordism
M. Bakuradze, M. Jibladze and V. V. Vershinin.
Proc. Amer. Math. Soc. 131 (2003), 1935-1942
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955284
A cocycle formula for the quaternionic discrete series
Robert W. Donley Jr..
Proc. Amer. Math. Soc. 131 (2003), 1943-1951
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955285
Deformations of minimal Lagrangian submanifolds with boundary
Adrian Butscher.
Proc. Amer. Math. Soc. 131 (2003), 1953-1964
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955286
A function space $C_{p}(X)$ without a condensation onto a $𝜎$-compact space
Witold Marciszewski.
Proc. Amer. Math. Soc. 131 (2003), 1965-1969
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955287
Two $F_{𝜎𝛿}$ ideals
Ilijas Farah and Slawomir Solecki.
Proc. Amer. Math. Soc. 131 (2003), 1971-1975
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1955288